Alert archive / Missouri / Freeze Warnings in 2008

Freeze Warning 3, NWS St. Louis, MO

October 27, 200829 counties in Missouri; 17 counties in Illinois

NWS St. Louis, MO issued this freeze warning at Oct 27, 2008, 3:16 AM CDT for 29 counties in Missouri; 17 counties in Illinois. It took effect at Oct 28, 2008, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2008, 3:16 AM CDT (08:16 UTC)
In effect from
Oct 28, 2008, 1:00 AM CDT
Expired
Oct 28, 2008, 9:00 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO
All 46 counties

Adams County, IL, Bond County, IL, Brown County, IL, Calhoun County, IL, Clinton County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Pike County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 18 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2343 m above ground
0-6 km bulk shear
110 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLSX 270816
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
316 AM CDT MON OCT 27 2008

...COLD AIR WILL BLANKET THE REGION THROUGH MONDAY NIGHT...

.STRONG NORTHWEST WINDS WERE USHERING THE COLDEST AIR OF THE SEASON
INTO MISSOURI AND ILLINOIS. AS A RESULT...FREEZING TEMPERATURES
ARE EXPECTED BY LATE TONIGHT AND EARLY TUESDAY MORNING. A FREEZE
WARNING HAS BEEN ISSUED FOR THE ENTIRE AREA.

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047-050-272030-
/O.CAN.KLSX.FZ.W.0002.000000T0000Z-081027T1400Z/
/O.NEW.KLSX.FZ.W.0003.081028T0600Z-081028T1400Z/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-CALLAWAY-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO
316 AM CDT MON OCT 27 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...
...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. THE
FREEZE WARNING HAS BEEN CANCELLED FOR THIS MORNING. 

THIS WILL BE THE FIRST WIDESPREAD FREEZE OF THE AUTUMN...AND WILL
BRING THIS YEARS GROWING SEASON TO AN END. LOW TEMPERATURES IN THE
MIDDLE AND UPPER 20S ARE EXPECTED TONIGHT.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ048-049-051-052-
059>065-072>075-084-085-099-272030-
/O.UPG.KLSX.FZ.A.0002.081028T0600Z-081028T1400Z/
/O.NEW.KLSX.FZ.W.0003.081028T0600Z-081028T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-COLE-OSAGE-MONTGOMERY-LINCOLN-
GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-
JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-
MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...EDWARDSVILLE...BELLEVILLE...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
316 AM CDT MON OCT 27 2008

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR TONIGHT AND EARLY
TUESDAY MORNING WHEN TEMPERATURES DIP INTO THE 25 TO 30 DEGREE
RANGE. THESE WIDESPREAD SUB-FREEZING TEMPERATURES WILL BRING AN
END TO THIS YEARS GROWING SEASON.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

SCHROEDER
4 follow-up statements
000 
WWUS73 KLSX 270837
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
337 AM CDT MON OCT 27 2008

...COLD AIR WILL BLANKET THE REGION THROUGH TUESDAY...

.STRONG NORTHWEST WINDS WERE USHERING THE COLDEST AIR OF THE
SEASON INTO MISSOURI AND ILLINOIS. AS A RESULT...FREEZING
TEMPERATURES ARE EXPECTED BY LATE TONIGHT AND EARLY TUESDAY
MORNING. A FREEZE WARNING HAS BEEN ISSUED FOR THE ENTIRE AREA.

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-272045-
/O.CON.KLSX.FZ.W.0003.081028T0600Z-081028T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
337 AM CDT MON OCT 27 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY.

THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR TONIGHT AND EARLY
TUESDAY MORNING WHEN TEMPERATURES DIP INTO THE 25 TO 30 DEGREE
RANGE. THESE WIDESPREAD SUB-FREEZING TEMPERATURES WILL BRING AN
END TO THIS YEARS GROWING SEASON.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

SCHROEDER
000 
WWUS73 KLSX 272047
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
347 PM CDT MON OCT 27 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-280900-
/O.CON.KLSX.FZ.W.0003.081028T0600Z-081028T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
347 PM CDT MON OCT 27 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

THE COLDEST TEMPERATURES OF THE FALL ARE EXPECTED TO OCCUR
TONIGHT AND EARLY TUESDAY MORNING...AS TEMPERATURES WILL DIP INTO
THE 25 TO 30 DEGREE RANGE.

THE COLDEST TEMPERATURES...IN THE MID TO UPPER 20S...WILL BE FROM
THE OZARKS INTO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.
TEMPERATURES FROM SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS WILL
BOTTOM OUT NEAR THE 30 DEGREE MARK.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

TRUETT
000 
WWUS73 KLSX 280639
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
139 AM CDT TUE OCT 28 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281400-
/O.CON.KLSX.FZ.W.0003.000000T0000Z-081028T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
139 AM CDT TUE OCT 28 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

THE COLDEST TEMPERATURES...IN THE MID TO UPPER 20S...WILL BE FROM
THE OZARKS INTO NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.
TEMPERATURES FROM SOUTHEAST MISSOURI INTO SOUTHERN ILLINOIS WILL
BOTTOM OUT NEAR THE 30 DEGREE MARK.

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KLSX 281358
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT TUE OCT 28 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281500-
/O.EXP.KLSX.FZ.W.0003.000000T0000Z-081028T1400Z/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
858 AM CDT TUE OCT 28 2008

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING. 

TEMPERATURES ARE CLIMBING BACK ABOVE FREEZING THIS MORNING. LOWS
OVER MOST OF THE AREA THIS MORNING FELL INTO THE MIDDLE TO UPPER
20S.

$$

BRITT

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 27, 2:36 AM CDT, 40 minutes earlier.

Area forecast discussion, Oct 27, 2:36 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
236 AM CDT MON OCT 27 2008

.DISCUSSION...
/234 AM CDT MON OCT 27 2008/
HIGH PRESSURE EXTENDED FROM THE NORTHWEST TERRITORIES ACROSS THE
CANADIAN PRAIRIE AND NORTHERN ROCKIES INTO THE SOUTHERN GREAT PLAINS
THIS MORNING. SURFACE LOW WAS CENTERED OVER HUDSON BAY. PRESSURE GRADIENT
BETWEEN THESE TWO SYSTEMS WAS HOLDING THE WIND UP IN THE 10-20 MPH
RANGE ACROSS MOST OF THE AREA. AS A RESULT, DONT EXPECT TEMPS TO
DROP TO THE FREEZING MARK VERY LONG OR AT ALL ACROSS
CENTRAL/NORTHEAST MO.

LOCAL WRF TIME CROSS SECTIONS SEEM TO HAVE A GOOD HANDLE ON THE
MOISTURE/CLOUDS AT THIS TIME. CURRENTLY OVERCAST CLOUDS COVER
PORTIONS OF EAST CENTRAL MO/WEST CENTRAL AND SOUTHWEST IL. AREA OF
CLOUDS SHOULD SAIL ON PAST DURING THE EARLY MORNING HOURS AND CLEAR
OUT. CLOUDS NOW COVER MUCH OF THE UPPER MIDWEST AND NORTHERN IA.
EXPECT THESE CLOUDS TO ROLL DOWN ACROSS THE AREA AFTER SUNRISE WITH
MOST OF THE CLOUDINESS EAST OF THE MS RIVER. TIME CROSS SECTIONS AND
GUIDANCE SUGGEST CLOUDS WILL MOVE OUT THIS EVENING. RIDGE OF HIGH
PRESSURE WILL BUILD INTO THE AREA TONIGHT WITH LIGHTER WINDS. WITH A
CLEAR SKY EXPECTED, TEMPS SHOUD DROP BELOW FREEZING ACROSS THE
ENTIRE FORECAST AREA. FREEZE WARNING WILL BE IN EFFECT FOR THE
ENTIRE AREA LATE TONIGHT/EARLY TUESDAY MORNING.

THE 00Z RUNS OF THE GFS/ECMWF ARE FAIRLY SIMILAR THROUGH THE WEEK.
DEEP H5 TROF/CLOSED LOW SWINGS ACROSS THE EASTERN STATES WITH RIDGE
BUILDING INTO THE GREAT PLAINS ON TUESDAY. BOTH MODELS FORECAST AN
UPPER SHORT WAVE WILL MOVE OUT OF THE GREAT PLAINS THURSDAY AND INTO
THE MIDWEST ON FRIDAY.  A COLD FRONT IS FORECAST TO EXTEND FROM
NORTHERN IN ACROSS SOUTHEAST MO BY FRIDAY EVENING. MOISTURE AT THIS
TIME IS FORECAST TO BE LIMITED WITH THE FRONT.

TPS
&&

.AVIATION...
/1128 PM CDT SUN OCT 26 2008/
FOR THE 06Z TAFS...WITH UPR LVL LOW PRES DIGGING DEEPER ACRS THE
GRT LKS RGN AND HIGH PRES SETTLING OVR THE CNTRL PLAINS A TIGHTER
PRES GRADIENT HAS EVOLVED OVR THE MID-MS VLY. AS SUCH WNDS HV NOT
WEAKENED CONSIDERABLY THIS EVNG. GUSTS OF UPWARDS TO 35 KTS HV
BEEN REPORTED AT TIMES...THEREFORE HV KEPT THE TREND OF 20 TO 25
KT GUSTS THRU THE ERLY TAF PD. IN ADDITION LOW CIGS SHLD DISSIPATE
ARND 7Z AS A RESULT OF SIGNIFICANT WWD DRY AIR ADVECTION. FOR THE
LATER TAF PD ANTICIPATE WNDS TO SUSTAIN TO ONLY AOA 15 KTS WITH
GUSTS 20 TO 25 KTS...LESS THAN YESTERDAY. UPR LVL SUPPORT AND ANTECEDENT
MOISTURE RNDG THE UPR LVL TROF SHLD AID IN THE DVLPMNT OF SCT040
CIGS AFTER 14Z. FOLLOWING UPSTREAM TRENDS OF THE PREV DAY HV FCST
THE DISSIPATION OF CIGS AFTER 01Z AND SKC THEREAFTER WITH WNDS
SLOWING TO 10 KTS. VFR CONDITIONS WILL DOMINATE THRU ENTIRE TAF
PD.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-KNOX-LEWIS-MARION-MONITEAU-MONROE-PIKE-RALLS-
     SHELBY.

IL...FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

     FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR ADAMS IL-BROWN IL-
     PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Oct 26, 11:57 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 PM CDT SUN OCT 26 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1157 PM CDT SUN OCT 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THE COLDEST AIR OF THE SEASON WILL BEGIN TO AFFECT THE REGION
TONIGHT...AND THIS WILL PRODUCE SUB-FREEZING TEMPERATURES ACROSS
CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS TONIGHT
AND EARLY MONDAY. AS A RESULT...A FREEZE WARNING HAS BEEN ISSUED
FOR THESE AREAS...GENERALLY ALONG AND NORTH OF A
COLUMBIA...PITTSFIELD LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE COLD AIR WILL CONTINUE TO BLANKET THE REGION THROUGH TUESDAY
MORNING...WITH THE POTENTIAL FOR BELOW FREEZING TEMPERATURES ACROSS
THE ENTIRE REGION LATE MONDAY NIGHT AND TUESDAY MORNING. SINCE THIS
WILL BE THE FIRST FREEZE FOR SOUTHEAST AND EAST CENTRAL MISSOURI AND
SOUTHERN ILLINOIS...A FREEZE WATCH HAS BEEN POSTED FOR THESE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

Nearby

Freeze Warnings in Missouri, 2008Freeze Warnings in Illinois, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.